I know that wetness during sex is a sign of arousal, but i feel like i get far too wet. Guys ive been with have lost erections because of the lack of friction. We've tried different positions and different kinds of condoms, even wiping down every once in a while. Its embarrasing and bad for the sex life. I've heard that taking an antihistamine like benadryll can help dry up secretions. It makes sense if u look at the mechanism of action. My question: do i need to take benadryll daily/several times a day or just once before sex? Also, any other methods to reduce my "niagra falls" problem?
Hi! If you were my patient, I would consider testing for bacterial vaginosis to make sure that the wetness you are describing is just physiologic and not due to an infection. If everything is normal, an antihistamine might help. You should probably take it about an hour before you expect to have intercourse and it can last about 4-6 hours. One problem with benadryl is that it can cause drowsiness, so you might want to test it first, so that you don't fall asleep at an inconvenient moment! I usually tell my patients to take plenty of time for foreplay so that they are "ready" for intercourse. In your case, you might just want to go for it! Hope this helps! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.